# SDR KBM2003F00078

- Difficulty date: October 22, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 350A37112602
- Condition: Worn
- Location: Scissors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTATING SCISSOR LINK BUSHING WORN.  INSTALLED SERVICEABLE SCISSOR LINK BLOCK.(K)
